# SDR 97ZZZX2690

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 220
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold Assy
- Part number: 9057M84G03
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A, J

## Discrepancy

JFK/ MIA - AT ABOUT 17:39Z:  APPROXIMATELY 3-4 MINUTES AFTER TAKEOFF, NR 1 FIRE WARNING/LOOPS/SOUNDED, UPON THROTTLE RETARDING, THE LIGHT WENT OUT.  COMPLETED FIRE SHUT DOWN LIST AND FIRED BOTH FIRE BOTTLES.  DUMPED ABOUT 20,000 POUNDS OF FUEL.  TURNED BACK TO JFK, NORMAL LANDING AND TAXI.  FOUND HIGH PRESSURE BLEED MANIFOLD RUPTURED AND THE RESULT CAUSED A HOLE IN THE INNER SIDE OF THE CORE COWL.  PARTS SENT TO JFK AND REPAIRS ARE BEING MADE, COMPLETION 20:00 EST 3-7-97.  AIRBUS REP ON SIGHT AND DISCUSSIONS WITH GE TOOK PLACE.  (X)
